Almost everywhere summability of multiple Walsh-Fourier series

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We prove that for the N-dimensional Walsh-Fourier series the maximal operator of the Marcinkiewicz means is of weak type (1, 1). Moreover, the Marcinkiewicz means σn f of the function f ∈ L1 converge a.e. to f as n → ∞.

Original languageEnglish
Pages (from-to)90-100
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - Nov 1 2003
Externally publishedYes


  • Marcinkiewicz means
  • Multiple Walsh-Fourier series
  • Summability almost everywhere

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Almost everywhere summability of multiple Walsh-Fourier series'. Together they form a unique fingerprint.

Cite this